Skip to Content

Coronavirus information for Feinberg.

Download the full-sized PDF of Valproate-Induced Congenital Malformations
Download the file

Actions

Download Analytics Citations

Export to: EndNote

Collections

This file is in the following collections:

Pediatric Neurology Briefs: Volume 19, Issue 07

Valproate-Induced Congenital Malformations Open Access (recommended)

Descriptions

Resource type(s)
Article
Keyword
Congenital Malformations
Antiepileptic Drugs
First Trimester of Pregnancy
Rights
Attribution 4.0 International

Creator
Millichap, J. Gordon
Abstract
The risk of congenital malformations in infants of women with epilepsy treated with antiepileptic drugs (AEDs) during the first trimester of pregnancy and in those whose mothers had discontinued AEDs before pregnancy was compared in a study at the Universities of Tampere and Oulu, Finland.
Publisher
DigitalHub. Galter Health Sciences Library
Pediatric Neurology Briefs Publishers
Date Created
2005
Original Identifier
PNB-19-49
Language
English
Subject: MESH
Infant
Nervous System Diseases
Brain Diseases
Child Development
Child
Pediatrics
Neurosurgery
Neurology
DOI
10.15844/pedneurbriefs-19-7-1

File Details

File Properties
Mime type: application/pdf
File size: 2489.3 kB